Erdős–Ulam ideals vs. simple density ideals

Adam Kwela

Abstract

n/a
Author Adam Kwela (FMPI / IM)
Adam Kwela,,
- Institute of Mathematics
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (A 35 pkt)
Issue year2018
Vol462
No1
Pages114-130
Publication size in sheets0.8
Keywords in EnglishEU ideals, simple density ideals, asymptotic density, ideals induced by submeasured
DOIDOI:10.1016/j.jmaa.2018.01.071
URL https://doi.org/10.1016/j.jmaa.2018.01.071
Languageen angielski
Score (nominal)40
ScoreMinisterial score = 35.0, 23-10-2018, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 23-10-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 1.064 (2) - 2016=1.151 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back